I I have had the implant for almost a year now and I noticed ever since I had it put in that when I get 'horny' that the discharge is a brownish color and its thick and my boyfriend afraid it tastes acidic... had anyone else experienced this???
11 Jul 2012
It is just old blood. It is likely just part of the uterine lining normally shed during your period that wasnt completely shed during that period. When your body is excited it causes a release of lubricating fluids and these fluids are flushing that old blood down. If it bothers you, you can talk to your OB-GYN about it but usually it is nothing to worry about. It is just part of the effects of the hormones.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This is the third dose I have used. I am using Metronidazole vag gel 1xday, and now have urethral burning, foul urine smell and strange white and ...
2 answers • 26 Jan 2012
... also recently the discharge has been thicker than usual. Its starting to scare me. Is What i am experiencing usual?
1 answer • 10 Dec 2012
So its been three weeks after my implanon was removed. Had some little brownish discharge especially when I wiped bad some cramping for about a week ...
0 answers • 26 Apr 2013